MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Codes Difficult to Remove (1528); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During atrial fibrillation procedure, there was a thrombus noted at the end of the advisor hd grid x.Ultrasound imaging was performed prior to procedure to rule out any thrombus.After brockenbrough, left atrial mapping (premap) was performed using the sheath (abroad) and hd grid x from the right inguinal puncture site.During the initial pulmonary vein isolation using pfa, the reported catheter was removed from the body, and no thrombus was observed at that time.After the pulmonary vein was isolated using pfa (fara pulse), left atrium mapping (postmap) was performed using hd grid x.As the residual potential was confirmed in the right carina, an additional application using fara wave was performed.At the time of additional pfa, the hdg was placed in the right atrium.Mapping was not performed after the additional pfa, and the procedure was completed without replacing the catheter and there were no adverse consequences to the patient.When the physician removed the hdgridx from the patient¿s body, it was found that a 2×1 mm thrombus was on the tip of the a-1 paddle part.In addition, the physician stated that there was strong resistance to removal of hdgrid x from the sheath.Since two sheath had been used, the hd grid was inserted into each sheath to check push-pull resistance after the procedure, and resistance was found in only one of the sheaths, so the sheath was suspected as the cause.The hd grid had been irrigated with heparinized saline using a pressure bag.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One bi-directional, curve d-f, sensor enabled, advisor hd grid x mapping catheter was received for evaluation.One image was also submitted to product performance engineering for evaluation.No thrombus was noted on the returned device; however, the image submitted with the returned device shows a thrombus on the paddle assembly.No resistance or functional anomalies were noted when the catheter was advanced through a sheath assembly from current inventory.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the thrombus and reported withdrawal difficulty remains unknown.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h6.One bi-directional, curve d-f, sensor enabled, advisor hd grid x mapping catheter was received for evaluation.One image was also submitted to product performance engineering for evaluation.No thrombus was noted on the returned device; however, the image submitted with the returned device shows a thrombus on the paddle assembly.No resistance or functional anomalies were noted when the catheter was advanced through a sheath assembly from current inventory.In addition, the catheter met acceptable irrigation rates during a flow test with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the thrombus and reported withdrawal difficulty remains unknown.
 
Event or Problem Description
This report includes an updated analysis.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22862275
Report Number3005334138-2025-00506
Device Sequence Number15374968
Product Code MTD
UDI-Device Identifier05415067049889
UDI-Public(01)05415067049889(10)10847779(17)260430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number10847779
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/29/2025
10/23/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/01/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale